MAUDE Adverse Event Report: COOK INC SAFE-T-J HEPARIN COATED FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC SAFE-T-J HEPARIN COATED FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number TSCF-25-145-3-BH
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field for section was not populated due to a technical limitation.Section product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the physician had the safe-t-j heparin coated fixed core wire guide placed in the superior vena cava with jugular access, but there was difficulty advancing a catheter over it.The wire was removed, and it was found that the coating was shredded.The procedure was completed with another wire using femoral access, and there were no injuries or additional procedures reported.No fragments of the device were left in the patient.

Brand Name
SAFE-T-J HEPARIN COATED FIXED CORE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7888810
Report Number1820334-2018-02930
Device Sequence Number148524
Product Code DQX
UDI-Device Identifier00827002004672
UDI-Public(01)00827002004672(17)210125(10)6496956
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/25/2021
Device Catalogue NumberTSCF-25-145-3-BH
Device Lot Number6496956
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1